MathSciNet Relay Station
MathSciNet bibliographic data
MR847368 05C10
Schumacher, H. Zur Struktur $1$-planarer Graphen. (German) [On the structure of $1$-planar graphs] Math. Nachr. 125 (1986), 291–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement